# SDR QMLA2013090513127

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 688 hours, 1,766 cycles
- Engine: Allsn 250C47B
- Engine time: 688 hours, 1,766 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 23063393
- Part serial: CAG48229
- Condition: Making Metal
- Location: Engine
- Part time: 688 hours, 1,766 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED DURING FLIGHT. PERFORMED A PRECAUTIONARY LANDING. MECHANIC ARRIVED, PULLED AND INSPECTED ALL ENGINE CHIP DETECTORS AND FOUND CHIPS/FLAKES ON THE LOWER ENGINE CHIP PLUG.  CLEANED CHIP PLUG, PERFORMED 30 MINUTE PENALTY RUN. NO LIGHT INDICATED AFTER 30 MINS. FOR PRECAUTIONARY MEASURES, MECHAINC DRAINED, FLUSHED AND SERVICED ENGINE AS WELL AS REPLACED ENGINE OIL FILTER. THIS ACFT HAS RETURNED TO SERVICE.
